Approximating the stretch factor of Euclidean graphs Article

Narasimhan, G, Smid, M. (2000). Approximating the stretch factor of Euclidean graphs . 30(3), 978-989. 10.1137/S0097539799361671

International Collaboration

keywords

  • Computer Science
  • Computer Science, Theory & Methods
  • FAST ALGORITHMS
  • Mathematics
  • Mathematics, Applied
  • PATHS
  • Physical Sciences
  • SPANNERS
  • Science & Technology
  • Technology
  • approximate shortest paths
  • computational geometry
  • spanners
  • well-separated pairs

Digital Object Identifier (DOI)

start page

  • 978

end page

  • 989

volume

  • 30

issue

  • 3